Discussions that mention prozac

Bipolar Disorder board


O.k so I have been to a million shrinks, on a million meds, for a million different things. I have terrible mood swings and don't know what is causing what anymore. I have been diagnosed with A.D.D, OCD. Bulimia (which I am recovering from and use to help my DEPRESSION and ANXIETY) I can be the most outgoing fun, artistic, energetic person one day and think nothing can get me down.I feel attractive, intelligent and fun. Then it is like a dark cloud passes over me and for either 1 hour, day or few days I can get soooo depessed nothing will make me feel better. Every negative emotion from anger to jealousy arises. I start fights with my husband and feel like everyone hates me and is out to get me. I feel fat, unworthy,alone, and cry until I can't even see. Then I'm fine.... Like nothing happened. I take Prozac and adderall which seems to help a bit, but when I have my "downs" nothing helps. Also it seems like 10 days before my period I am the worst. I can't see anyone and don't want to do anything. It is much worse than pms. Someone please help me! I am tired of feeling like I have 2 people inside of me! :confused:
You sound quite alot like me and I think my problem is hormonal. I also feel very, very low, extremely irritable and in the depths of dispair basically (at certain times of the month I have recently noticed)but on the other hand have phases of extreme elation (but I wouldnt quite say 'manic'). I think it is highly likely that your problem is hormonal. I am 20 and I still feel like a teenager with my hormones! Do you get pimples as this may be a further indication of hormones. Im not pretending to know about this stuff but Im trying to make an educated guess. I think it is a mistake, also, to immediatley assume you have a mental problem and go on all these medications as they are probably messing you up even more than you were in the first place! I reckon its best not to go on medications unless you are really desperate and DEFINITE of what it is that is actually wrong with you. Doctors are just so ready to stick people on prozac its not funny.